A criterion for the class number of a pure quintic field to be divisible by 5.
Journal für die reine und angewandte Mathematik, Tome 292 (1977), pp. 201-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__292_151884,
author = {Kiyoaki Iimura},
title = {A criterion for the class number of a pure quintic field to be divisible by 5.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {201--210},
year = {1977},
volume = {292},
zbl = {0351.12003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__292_151884/}
}
Kiyoaki Iimura. A criterion for the class number of a pure quintic field to be divisible by 5.. Journal für die reine und angewandte Mathematik, Tome 292 (1977), pp. 201-210. http://geodesic.mathdoc.fr/item/JRAM_1977__292_151884/